Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 68, NWS Lincoln, IL

April 29, 20176 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Apr 29, 2017, 7:44 PM CDT for 6 counties in Illinois. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2017, 7:44 PM CDT (00:44 UTC)
Expired
Apr 29, 2017, 8:30 PM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clark County, IL, Crawford County, IL, Edgar County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 77 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 29, 3:57 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 549 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
434 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
549 m²/s²
0-3 km storm-relative helicity
930 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

219 
WUUS53 KILX 300044
SVRILX
ILC023-033-045-079-101-159-300130-
/O.NEW.KILX.SV.W.0068.170430T0044Z-170430T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
744 PM CDT SAT APR 29 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Lawrence County in southeastern Illinois...
  Crawford County in east central Illinois...
  Southeastern Edgar County in east central Illinois...
  Southeastern Jasper County in southeastern Illinois...
  Eastern Clark County in east central Illinois...
  Richland County in southeastern Illinois...

* Until 830 PM CDT

* At 743 PM CDT, severe thunderstorms were located along a line
  extending from Paris to near West Union to near Noble, moving east
  at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Trained weather spotters. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Vincennes, Olney, Paris, Robinson, Lawrenceville, Marshall, Sumner,
  Oblong, Palestine, St. Francisville, Hutsonville, Flat Rock, Ste.
  Marie, Vermilion, Parkersburg, Claremont, Calhoun, Russellville,
  New Hebron and Chauncey.

This includes Interstate 70 between mile markers 140 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3857 8814 3860 8816 3860 8825 3861 8827
      3924 8783 3964 8776 3971 8753 3937 8753
      3931 8762 3922 8757 3914 8766 3899 8756
      3899 8758 3896 8751 3886 8755 3879 8750
      3869 8752 3866 8760 3857 8765
TIME...MOT...LOC 0043Z 255DEG 28KT 3960 8769 3926 8774 3865 8817 

HAIL...1.00IN
WIND...60MPH
 
$$

37
2 follow-up statements
044 
WWUS53 KILX 300115
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
815 PM CDT SAT APR 29 2017

ILC079-300123-
/O.CAN.KILX.SV.W.0068.000000T0000Z-170430T0130Z/
Jasper-
815 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern and east central Illinois.

LAT...LON 3857 8814 3885 8801 3885 8795 3899 8794
      3924 8783 3970 8754 3937 8753 3931 8762
      3922 8757 3914 8766 3899 8756 3899 8758
      3896 8751 3886 8755 3879 8750 3869 8752
      3866 8760 3857 8765
TIME...MOT...LOC 0113Z 255DEG 28KT 3966 8739 3932 8745 3871 8788 

$$

ILC023-033-045-101-159-300130-
/O.CON.KILX.SV.W.0068.000000T0000Z-170430T0130Z/
Lawrence-Crawford-Edgar-Clark-Richland-
815 PM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR LAWRENCE...CRAWFORD...SOUTHEASTERN EDGAR...EASTERN CLARK AND
EASTERN RICHLAND COUNTIES...

At 813 PM CDT, severe thunderstorms were located along a line
extending from Clinton to 10 miles south of Terre Haute to Sumner,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Vincennes, Olney, Robinson, Lawrenceville, Marshall, Sumner, Oblong,
Palestine, St. Francisville, Hutsonville, Flat Rock, Vermilion,
Parkersburg, Claremont, Calhoun, Russellville, New Hebron, Chauncey,
Annapolis and Hardinville.

This includes Interstate 70 between mile markers 145 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3857 8814 3885 8801 3885 8795 3899 8794
      3924 8783 3970 8754 3937 8753 3931 8762
      3922 8757 3914 8766 3899 8756 3899 8758
      3896 8751 3886 8755 3879 8750 3869 8752
      3866 8760 3857 8765
TIME...MOT...LOC 0113Z 255DEG 28KT 3966 8739 3932 8745 3871 8788 

HAIL...1.00IN
WIND...60MPH
 
$$

37
150 
WWUS53 KILX 300131
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
831 PM CDT SAT APR 29 2017

ILC023-033-045-101-159-300140-
/O.EXP.KILX.SV.W.0068.000000T0000Z-170430T0130Z/
Lawrence-Crawford-Edgar-Clark-Richland-
831 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE...CRAWFORD...
SOUTHEASTERN EDGAR...EASTERN CLARK AND EASTERN RICHLAND COUNTIES HAS
EXPIRED...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning has 
been allowed to expire.  However hail, gusty winds and heavy rain 
are still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
southeastern and east central Illinois.

LAT...LON 3857 8814 3885 8801 3885 8795 3899 8794
      3924 8783 3970 8754 3937 8753 3931 8762
      3922 8757 3914 8766 3899 8756 3899 8758
      3896 8751 3886 8755 3879 8750 3869 8752
      3866 8760 3857 8765
TIME...MOT...LOC 0130Z 255DEG 28KT 3969 8724 3935 8730 3874 8773 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:17 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Apr 29, 6:17 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
617 PM CDT Sat Apr 29 2017

.SHORT TERM...(This evening through Sunday)
ISSUED AT 310 PM CDT Sat Apr 29 2017

Will continue the flash flood watch through Sunday night east of the
IL river where another 2.5-4 inches of rain is expected. Widespread
showers and thunderstorms currently were along and west of I-55 and
will spread back across eastern IL late this afternoon and evening.
SPC continues slight risk of severe storms south of I-72 for large
hail and damaging wind gusts, with 2-5% risk of tornadoes. The
frontal boundary was staying close to I-70 much of today and is not
getting as far north as earlier shown by models. Strong ne winds
over northern CWA where gusts were 25-35 mph has caused temps to
actually slip to 40-45F from Quincy to Bloomington north. Altona
weather observer just called with report of sleet mixed in the the
rain showers in far northern Knox county with temp down to 39F.
Meanwhile some sunshine appearing in far southeast IL with temps
warming into the mid to upper 70s from Robinson to Flora south
with dewpoints in the mid to upper 60s and se winds. The frontal
boundary near I-70 extends sw across southeast MO to 999 mb low
pressure in central Texas. 12Z models eject surface low pressure
into ne Kansas by sunset Sunday and will lift the front north
across central IL Sunday afternoon. This will continue showers and
thunderstorms tonight and Sunday. SPC day2 outlook has marginal
risk of severe storms over much of IL Sunday afternoon/evening
while slight risk in far southeast IL which may be expanded
northward into east central IL. Lows tonight to range from nearly
steady lower 40s nw of IL river, to the mid 60s in southeast IL
with Lawrenceville at 67F. Highs Sunday range from mid to upper
60s nw of the IL river, to the mid 70s to lower 80s in eastern IL
with the lower 80s over the Wabash river valley.

.LONG TERM...(Sunday night through Saturday)
ISSUED AT 310 PM CDT Sat Apr 29 2017

554 dm 500 mb low over central NM to eject up into ne Iowa by
sunrise Monday while surface low moves into the upper MS river
valley and swings a cold front eastward across IL Sunday evening.
This will continue high chances of showers and thunderstorms with
heavy rains Sunday evening, then diminishing to after midnight
Sunday night. Strong cutoff upper level low over WI Monday to keep
low clouds and chances of showers around on Monday, though southeast
IL will have less chances of showers being further south away from
upper level low. Much cooler highs in the 50s Monday with breezy WSW
winds. Isolated showers possible along and ne of I-74 Monday evening
then dry conditions expected overnight Monday night and Tuesday with
partly to mostly sunny skies Tuesday. Highs Tue range from lower 60s
from I-74 north to the upper 60s in southeast IL.

Next weather system to eject eastward into the mid/southern MS river
valley by Wed and spread chances of showers back east over area by
overnight Tue night into Wed and linger into Thu with highest pops
southern areas. Thunderstorms chances still appear to be south of
I- 64 Wed afternoon into Wed night. Cutoff low over the southern
MS river valley Fri/Sat to keep chance of showers south of CWA so
keeping a dry forecast from Thu night thru end of next week. Highs
Wed in the upper 50s/lower 60s, then lower 60s Thu, modifying to
mid to upper 60s on Friday and upper 60s to around 70F next
Saturday which is closer to normal for early May.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 611 PM CDT Sat Apr 29 2017

Current cluster of showers and thunderstorms will affect the
area through the evening bringing a continuation of the MVFR
and IFR cigs along with gusty east to northeast winds. The
warm front is still well south of the TAF sites and not expected
to push across the area until Sunday which will help keep the
lower cigs over the area Sunday morning. East to northeast winds
of 20 to 25 kts with gusts up to 35 kts this evening will slowly
diminish after 05z but remain basically out of a easterly
direction through the night. Winds on Sunday will become southeast
at 15 to 25 kts with afternoon gusts around 35 kts at times.
Scattered TSRA will also be possible on Sunday as a cold front
approaches the area, especially in the afternoon and evening.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for ILZ031-037-038-
041>057-061>063-066>068-071>073.

&&

SHORT TERM...07
LONG TERM...07
AVIATION...Smith
Hazardous weather outlook, Apr 29, 3:24 PM CDT, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
324 PM CDT Sat Apr 29 2017

ILZ027>030-036-040-302030-
Fulton-Knox-Marshall-Peoria-Schuyler-Stark-
324 PM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms will move over the area through tonight.
Some strong storms will be possible. Localized heavy rain is
possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

More showers and thunderstorms will be likely Sunday through
Sunday night as a series of weather systems move through the area.
Rainfall amounts over this 3 day period could range from 2.5 to 4
inches, with the highest amounts falling Saturday night. The
heavy rain will produce possible localized flooding, as well as
river flooding across the region.

Flooding is expected to develop along portions of the Spoon River
late this weekend, and major flooding is expected to develop on
the Illinois River early next week. Please see the applicable
flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ031-037-038-041>057-061-302030-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Mason-McLean-Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-
Tazewell-Vermilion-Woodford-
324 PM CDT Sat Apr 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms will move over the area through tonight.
Some strong to severe storms will be possible. Large hail and
damaging winds will be the main threat, with a brief tornado also
possible. Localized heavy rain is possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

More showers and thunderstorms will be likely Sunday through
Sunday night as a series of weather systems move through the area.
Rainfall amounts over this 3 day period could range from 3 to 5
inches, with the highest amounts falling Saturday night. The heavy
rain will produce possible localized flooding, as well as river
flooding across the region.

Strong storms will also be possible on Sunday. Hail and gusty
winds will be the main threat in the afternoon.

Moderate to major flooding is expected to develop along portions
of the Sangamon, Mackinaw, Vermilion and Illinois Rivers this
weekend into next week, as well as Salt Creek. Please see the
applicable flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

ILZ062-063-066>068-071>073-302030-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
324 PM CDT Sat Apr 29 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Showers and thunderstorms are expected over southeast Illinois
today and tonight. Scattered severe storms will be possible this
afternoon and evening. Large hail and damaging winds will be
possible from the strongest storms. A brief tornado will also be
possible. Localized heavy rain will also be possible from the
strongest storms. Some localized flooding is possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

More showers and thunderstorms will be likely Sunday through
Sunday night as a series of weather systems move through the area.
Rainfall amounts over this 3 day period could range from 4 to
more than 5 inches, with the highest amounts falling Saturday
night. The heavy rain falling on saturated soil from earlier
storms will produce rapid runoff and a potential for localized
flooding, as well as river flooding across the region.

Strong storms will also be possible on Sunday. Hail and gusty
winds will be the main threat in the afternoon.

Flooding along portions of the Little Wabash, Embarras, and
Wabash rivers will develop and continue into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

37

In the hours before

Local storm report, Apr 29, 6:08 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
608 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            CUBA                    40.49N 90.19W
04/29/2017                   FULTON             IL   DEPT OF HIGHWAYS

            FLOODED ROADS IN PARTS OF THE COUNTY. HIGHWAY 9 CLOSED
            DUE TO HIGH WATER. ABOUT 4 INCHES OF WATER ON THE ROAD.

0600 PM     HEAVY RAIN       CUBA                    40.49N 90.19W
04/29/2017  M3.00 INCH       FULTON             IL   EMERGENCY MNGR

&&

GEELHART
Local storm report, Apr 29, 6:29 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
629 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND GST     NEW HOLLAND             40.18N 89.58W
04/29/2017  M62 MPH          LOGAN              IL   EMERGENCY MNGR

&&

GEELHART
Local storm report, Apr 29, 6:43 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     XENIA                   38.64N 88.64W
04/29/2017  E60 MPH          CLAY               IL   EMERGENCY MNGR

0510 PM     TSTM WND DMG     MIDDLETOWN              40.10N 89.59W
04/29/2017                   LOGAN              IL   EMERGENCY MNGR

            DAMAGE TO VEGETATION AND LIGHT STRUCTURAL DAMAGE. POWER
            OUTAGES ALSO REPORTED

&&

GEELHART
Local storm report, Apr 29, 6:45 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             TOLONO                  39.99N 88.26W
04/29/2017  E1.00 INCH       CHAMPAIGN          IL   AMATEUR RADIO

            DIME TO OCCASIONAL QUARTER SIZE HAIL

&&

GEELHART
Local storm report, Apr 29, 6:49 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     6 W LINCOLN             40.15N 89.48W
04/29/2017                   LOGAN              IL   EMERGENCY MNGR

            SEVERAL POWER POLES DOWN ALONG 600TH AVE SOUTH OF HIGHWAY
            10. TWO FARMSTEADS WITH OUTBUILDING DAMAGE.

&&

GEELHART
Local storm report, Apr 29, 7:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
715 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     FLOOD            ROANOKE                 40.80N 89.20W
04/29/2017                   WOODFORD           IL   EMERGENCY MNGR

            FLOODING REPORTED ACROSS WOODFORD COUNTY OVER THE PAST
            HOUR...PANTHER CREEK NEAR ROANOKE IS GETTING HIGH.

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:03 PM CDTSevere Thunderstorm WarningILXClark, Clay, Coles, Crawford, Cumberland, Edgar and 3 more42 min
Apr 29, 7:10 PM CDTFlash Flood WarningILXMarshall, Stark6 hr
Apr 29, 7:46 PM CDTSevere Thunderstorm WarningILXEdgar, Vermilion14 min
Apr 29, 11:08 PM CDTAreal Flood WarningILXMorgan, Scott16 hr
Apr 29, 11:37 PM CDTAreal Flood WarningILXChristian, Sangamon9 hr
Apr 29, 11:49 PM CDTAreal Flood WarningILXCass, Fulton, Knox, Marshall, Mason, Menard and 4 more9 hr
Apr 30, 12:48 AM CDTAreal Flood WarningILXChristian, Clark, Clay, Coles, Crawford, Cumberland and 5 more9 hr
Apr 30, 6:07 AM CDTAreal Flood WarningILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 9 more6 hr
Apr 30, 8:31 AM CDTAreal Flood WarningILXChristian, Sangamon6 hr
Apr 30, 8:42 AM CDTAreal Flood WarningILXMarshall, Peoria, Tazewell, Woodford6 hr
Apr 30, 12:02 PM CDTAreal Flood WarningILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 9 more4 days
Apr 30, 2:29 PM CDTAreal Flood WarningILXChristian6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.